Aa
A
A
A
Close
Thyroid Disorders Community
26.1k Members
Avatar universal

Labs

Can someone help me with my recent labs:

TSH:  2.67 (0.40 - 4.5)
T3, Free:  3.6 (2.3 - 4.2)
T4, Free:  1.3 (0.8 - 1.8)

Currently prescribed 50mcg of Synthroid but when I take it I
Feel like I get hyper symptoms.  
2 Responses
Avatar universal
Reactions like that when taking thyroid hormone have been reported as possibly due to low cortisol or low ferritin.  So, It would be a good idea to get tested for both.  

Avatar universal
THe rule of thumb is for Fre T4 to be at or a bit above 50%. and Free T3 to be between 50% and 67% maybe leaning more towards the 67% moreso than towards 50%.

You are testing at:
FT4 50% of the range which is RIGHT on the mark.
FT3 68.4% of range  Again just about right towards and slightly above the rule of thumb range.

So it is possible that a slight decrease MAY be in order. But not unless you have been dealing with this reaction and symptoms for awhile.  How long have you been on your current dosage?

T4 medication takes up to 6 weeks to stabilize.  So usually there is not a peak or surge of thyroid after you take a T4 only medication. Although I have read that it can.  But that may be a result of what gimel stated above, and less about the T4.
Have an Answer?
Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child